Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
The strong Anick conjecture
Authors: Drensky, Vesselin; Yu, Jie-Tai
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Proceedings of the National Academy of Sciences of the United States of America
Volume: 103
Issue / Number: 13
Start Page: 4836
End Page: 4840
Document Type: Article
ID: 301835.0
Polynomial retracts and the Jacobian conjecture
Authors: Yu, Jie-Tai; Shpilrain, Vladimir
Date of Publication (YYYY-MM-DD): 2000
Title of Journal: Transactions of the American Mathematical Society
Volume: 352
Start Page: 477
End Page: 484
Document Type: Article
ID: 136941.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.